Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 5, 2012Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 6:48 PM EDT for Troup County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 6:48 PM EDT (22:48 UTC)
Expired
Jul 5, 2012, 7:15 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Troup County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS82 KFFC 052248
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT THU JUL 5 2012

GAZ052-053-066-067-052315-
648 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN 
TROUP...MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOGANSVILLE...MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER...COWETA AND HEARD COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LONE OAK...
HARRISONVILLE...HOGANSVILLE...GRANTVILLE...CORINTH...LOUISE AND
HILLCREST.

&&

LAT...LON 3303 8490 3312 8509 3333 8496 3325 8474
TIME...MOT...LOC 2248Z 027DEG 19KT 3317 8493

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 1:58 PM EDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jul 5, 1:58 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT THU JUL 5 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE
THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM
AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE
STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE
STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION.
PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL
CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD
CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT
AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH
THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON...
MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA
EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE
ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY
AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK
SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP
SEVERE THUNDERSTORM THREAT ISOLATED.

WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO
UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY
HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER
70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY
CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM
DISCUSSION FOLLOWS...

/ISSUED 414 AM EDT THU JUL 5 2012/
THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS.  THE UPPER
LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK
IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST...
PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS
AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY
AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN
U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY
REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY
SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR
CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS.
MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA...
PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF
INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH
AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE
NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH
WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS
MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY.
ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE
GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST.

ATWELL/17

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND POSSIBLY KMCN. ISOLATED TO SCATTERED CONVECTION
ALREADY DEVELOPING IN FAR NORTH GEORGIA. THIS TREND SHOULD CONTINUE
WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH THROUGH
02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WESTERLY
BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  72  99 /  40  40  40  30
ATLANTA         75  97  75  96 /  40  40  40  30
BLAIRSVILLE     67  94  67  91 /  50  40  40  40
CARTERSVILLE    68  98  69  98 /  40  40  40  40
COLUMBUS        74  96  75  94 /  40  40  40  30
GAINESVILLE     73  97  73  98 /  40  40  40  40
MACON           74  96  74  96 /  40  40  40  30
ROME            69  98  69  98 /  40  40  40  40
PEACHTREE CITY  68  96  69  95 /  40  40  40  30
VIDALIA         76  96  75  96 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 6:07 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT THU JUL 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
607 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES WILL MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN
UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL
BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF
HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
LINGERING OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION WILL
COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL
TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE
STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD
SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 5, 5:58 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     4 N PLAINS              32.09N 84.39W
07/05/2012                   SUMTER             GA   911 CALL CENTER

            4 TREES DOWN ALONG HIGHWAY 45 NORTH OF PLAINS.

&&

DDARBE
Special weather statement, Jul 5, 5:58 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUL 5 2012

GAZ096-109-052230-
558 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BLECKLEY AND
DODGE COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESSTON THE THUNDERSTORM WAS SLOWLY
DRIFTING NORTH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BLECKLEY AND DODGE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE
PLAINFIELD...EASTMAN...DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE..
.BAILEYS PARK AND COCHRAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3215 8332 3218 8330 3225 8337 3227 8335
      3234 8343 3235 8343 3245 8328 3228 8307
      3208 8323
TIME...MOT...LOC 2158Z 149DEG 1KT 3228 8321
Local storm report, Jul 5, 6:27 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 E PRESTON             32.07N 84.52W
07/05/2012  E1.00 INCH       WEBSTER            GA   EMERGENCY MNGR

            QUARTER SIZE HAIL IN AND AROUND THE CITY OF PRESTON.

&&

DDARBE
Special weather statement, Jul 5, 6:34 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT THU JUL 5 2012

GAZ074>076-052300-
634 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
GLASCOCK AND JEFFERSON COUNTIES UNTIL 700 PM EDT...

AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER AVERA...MOVING SOUTH AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STAPLETON...AGRICOLA...
GIBSON...AVERA...GRANGE...STAPLETONS CROSSROADS...LOUISVILLE...
DOWNS...WARTHEN...DAVISBORO AND EDGEHILL.

&&

LAT...LON 3301 8236 3290 8275 3316 8284 3330 8250
TIME...MOT...LOC 2233Z 346DEG 3KT 3319 8258
Local storm report, Jul 5, 6:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     COLUMBUS                32.46N 84.99W
07/05/2012                   MUSCOGEE           GA   911 CALL CENTER

            10 TO 20 TREES DOWN ACROSS COLUMBUS...MAINLY OVER THE
            SOUTH PART OF THE CITY. AT LEAST 10 POWER LINES DOWN. 1
            TREE DOWN ON WYNNTON ROAD. 1 TREE ON HOUSE ON MATTHEW
            STREET. POWER LINES DOWN ACROSS FORT BENNING ROAD.

&&

DDARBE
Special weather statement, Jul 5, 6:48 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT THU JUL 5 2012

GAZ052-053-066-067-052315-
648 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
TROUP...MERIWETHER...COWETA AND HEARD COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOGANSVILLE...MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER...COWETA AND HEARD COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LONE OAK...
HARRISONVILLE...HOGANSVILLE...GRANTVILLE...CORINTH...LOUISE AND
HILLCREST.

&&

LAT...LON 3303 8490 3312 8509 3333 8496 3325 8474
TIME...MOT...LOC 2248Z 027DEG 19KT 3317 8493

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:23 PM EDTSpecial Weather StatementFFCTowns37 min
Jul 5, 2:38 PM EDTSpecial Weather StatementFFCDawson22 min
Jul 5, 3:21 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 5, 3:46 PM EDTSpecial Weather StatementFFCDooly, Marion, Schley, Sumter29 min
Jul 5, 3:59 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 5, 4:20 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor40 min
Jul 5, 4:34 PM EDTSpecial Weather StatementFFCTowns26 min
Jul 5, 4:41 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 5, 4:43 PM EDTSevere Thunderstorm WarningFFCSumter, Webster47 min
Jul 5, 4:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 5, 5:01 PM EDTSpecial Weather StatementFFCTowns29 min
Jul 5, 5:02 PM EDTSpecial Weather StatementFFCMarion28 min
Jul 5, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jul 5, 5:19 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee41 min
Jul 5, 5:33 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 5, 5:49 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jul 5, 5:58 PM EDTSpecial Weather StatementFFCDodge32 min
Jul 5, 6:04 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge41 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe23 min
Jul 5, 6:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson26 min
Jul 5, 7:04 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker26 min
Jul 5, 7:14 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup31 min
Jul 5, 7:17 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale28 min
Jul 5, 7:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd52 min
Jul 5, 7:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup23 min
Jul 5, 7:33 PM EDTSpecial Weather StatementFFCButts27 min
Jul 5, 7:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jul 5, 7:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren, Washington44 min
Jul 5, 7:50 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton25 min
Jul 5, 7:56 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.